Related Experiment Video
Updated: Aug 17, 2025

Granulocyte-dependent Autoantibody-induced Skin Blistering
Published on: October 12, 2012
Systemic drug-related intertriginous and flexural exanthema-like eruption after Oxford-AstraZeneca COVID-19 vaccine
Danilo Di Bona1,2, Andrea Miniello1,2, Eustachio Nettis3
1Department of Emergency and Organ Transplantation, School of Allergology and Clinical Immunology, University of Bari Aldo Moro, Policlinico di Bari, Bari, Italy.
Abstract:
Systemic drug-related intertriginous and flexural exanthema (SDRIFE) is an adverse drug reaction which manifests as a symmetrical erythematous rash involving the skin folds after systemic drug exposure. A vast array of possible side effects associated with administration of different anti-SARS-CoV-2 vaccines have been reported in literature since the beginning of the COVID-19 pandemic, but only few times SDRIFE-like eruptions have been described in this context. We discuss here a case of SDRIFE-like eruption following the second dose of Oxford-Astrazeneca Vaxzevria vaccine.
More Related Videos
10:27Recognition of Epidermal Transglutaminase by IgA and Tissue Transglutaminase 2 Antibodies in a Rare Case of Rhesus Dermatitis
Published on: December 15, 2011
06:31Precision Implementation of Minimal Erythema Dose MED Testing to Assess Individual Variation in Human Inflammatory Response
Published on: October 3, 2019
Related Concept Videos
Allergic Drug Reactions
Allergic Reactions
Cross-reactivity
Vaccinations
Autoimmune Disorders
Concept and Mechanism of Autoimmune Diseases
The immune...
Skin Diseases and Disorders
Gram-positive Staphylococcus spp. and Streptococcus spp. are responsible for many of the most common skin infections. However, many...